Home > Research > Publications & Outputs > Generalised Temperley-Lieb algebras and decorat...
View graph of relations

Generalised Temperley-Lieb algebras and decorated tangles.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

  • R. M. Green
<mark>Journal publication date</mark>03/1998
<mark>Journal</mark>Journal of Knot Theory and Its Ramifications
Issue number2
Number of pages17
Pages (from-to)155-171
Publication StatusPublished
<mark>Original language</mark>English


We give presentations, by means of diagrammatic generators and relations, of the analogues of the Temperley–Lieb algebras associated as Hecke algebra quotients to Coxeter graphs of type B and D. This generalizes Kauffman's diagram calculus for the Temperley–Lieb algebra.